# SDR SWIA201743521

- Difficulty date: June 16, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 31,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WEB OF PASSENGER DOOR BY TOP HINGE STEP.   INSTALLED A REPAIR IAW REO.  CHECKED GOOD.
